MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; LAPAROTOMY UNIVERSAL PACK-LF

MEDLINE INDUSTRIES INC.; LAPAROTOMY UNIVERSAL PACK-LF
Catalog Number DYNJ0977627F
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during an unknown procedure a white label from a towel fell off intraoperatively into a patient's abdominal cavity.It was not reported at what stage of the procedure the label fell off of the towel or details of the retrieval of the label.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further patient, product or incident details to the manufacturer.No sample has been received for evaluation.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that during an unknown procedure a white label from a towel fell off intraoperatively into ta patient's abdominal cavity.

Common Device Name
LAPAROTOMY UNIVERSAL PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key9197705
Report Number1423395-2019-00038
Device Sequence Number18955348
Product Code LRO
UDI-Device Identifier10889942551545
UDI-Public10889942551545
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ0977627F
Device Lot Number19FBO808
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2019
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;